Weighted Montgomery's identities for higher order differentiable functions of two variables

Authors

  • Asif R. Khan University of Karachi and Abdus Salam School of Mathematical Sciences
  • Josip Pečarić Abdus Salam School of Mathematical Sciences and Zagreb University
  • Marjan Praljak Abdus Salam School of Mathematical Sciences and Zagreb University

Keywords:

Montgomery's identities, Ostrowski-type inequalities, Grüss-type inequalities

Abstract

We give weighted Montgomery's identities for higher order differentiable functions of two variables and by using these identities we obtain generalized Ostrowski-type and Grüss-type inequalities for double weighted integrals of higher order differentiable functions of two independent variables.

Downloads

Download data is not yet available.

References

M. Alomari and M. Darus, Some Ostrowski type inequalities for convex functions with applications, RGMIA13 (1) (2010) No. 3, Preprint.

M. Alomari and M. Darus, Some Ostrowski type inequalities for quasi-convex functions with applications to special means, RGMIA13 (2) (2010) No. 3, Preprint.

N. S. Barnett and S. S. Dragomir, An Ostrowski type inequality for double integrals and applications for cubature formulae, Soochow J. Math., 27(1) (2001), pp. 1-10.

C. Buse, P. Cerone, S. S. Dragomir and J. Roumeliotis, A refinement of Grüss type inequality for the Bochner integral of vector-valued functions in Hilbert spaces and applications, J. Korean Math. Soc., 43 (2006), pp. 911-929, https://doi.org/10.4134/jkms.2006.43.5.911

P. Cerone and S. S. Dragomir, A refinment of the Grüss inequality and applications, Tamkang J. Math., 38 (2007), pp. 37-49, https://doi.org/10.5556/j.tkjm.38.2007.92

S. S. Dragomir, New Grüss' type Inequalities for functions of bounded variation and applications, Appl. Math. Lett., 25 (2012), pp. 1475-1479, https://doi.org/10.1016/j.aml.2011.12.027

S. S. Dragomir, Y. J. Cho, S. S. Kim and Y. Kim, On Bessel's and Grüss inequalities for orthonormal families in 2-inner product spaces and applications, Kyungpook Math. J., 48 (2008), pp. 207-222, https://doi.org/10.5666/kmj.2008.48.2.207

S. S. Dragomir, N. S. Barnett and P. Cerone, An Ostrowski type inequality for double integrals in terms of L_{p}-norms and applications in numerical integration, Rev. Anal. Numér. Théor. Approx., 32(2), (2003), pp. 161-169, http://ictp.acad.ro/jnaat/journal/article/view/2003-vol32-no2-art4

S. S. Dragomir, P. Cerone, N. S.Barnett and J. Roumeliotis, An inequality of the Ostrowski type for double integrals and applications for cubature formulae, Tamsui Oxf. J. Math. Sci., 16 (2000), pp. 1-16.

S. S. Dragomir and T. M. Rassias, Ostrowski type inequalities and applications in numerical integration, Kluwer Academics Publishers, The Netherlands, 2002.

G. Grüss, Über das maximum des absoluten betrages von [1/(b-a)]∫abf(x)g(x)dx-[1/(b-a)²]∫abf(x)dx∫abg(x)dx, Math. Z., 39 (1935), pp. 215-226, https://doi.org/10.1007/bf01201355

A. Guezane-Lakoud and F. Aissaoui, New Cebysev's type inequalitities for double integrals, J. Math. Ineq., 5 (2011), pp. 453-462,https://doi.org/10.7153/jmi-05-40

A. R. Khan, J. Pečari c and S. Varosanec, Popoviciu type characterization of positivity of sums and integrals for convex functions of higher order, J. Math. Ineq., 7 (2013), pp. 195-212,https://doi.org/10.7153/jmi-07-19

W. J. Liu, New bounds for the companions of Ostrowski's inequality and applications, submitted (http://arxiv.org/abs/1205.4549 for preprints).

D. S. Mitrinovic, J. Pecaric and A. M. Fink, Inequalities for functions and their integrals and derivatives, Kluwer Academic Publishers, Dordrecht, 1994.

A. Ostrowski, Über die absolutabweichung einer differentiebaren funktion von ihren integralmittelwert, Comment. Math. Helv., 10 (1938), pp. 226-227, https://doi.org/10.1007/bf01214290

J. Pecaric, On the Cebysev's inequality, Bull. Inst. Politeh. Timisoara, 25(39) (1980), pp.10-11.

J. Pecaric, On the Ostrowski's generalization of Cebysev's inequality, J. Math. Anal. Appl., 102 (1984), pp. 479-487, https://doi.org/10.1016/0022-247x(84)90187-2

J. Pecaric, Some further remarks on the Ostrowski's generalization of Cebysev's inequality, J. Math. Anal. Appl., 123 (1987), pp. 18-33,https://doi.org/10.1016/0022-247x(87)90290-3

J. Pecaric and A. Vukelic, Montgomery's identities for functions of two variables, J. Math. Anal. Appl., 332 (2007), pp. 617-630, https://doi.org/10.1016/j.jmaa.2006.10.028

Downloads

Published

2013-02-01

How to Cite

Khan, A. R., Pečarić, J., & Praljak, M. (2013). Weighted Montgomery’s identities for higher order differentiable functions of two variables. Rev. Anal. Numér. Théor. Approx., 42(1), 49–71. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2013-vol42-no1-art4

Issue

Section

Articles